# SDR SIMA20171205001

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 18,508 hours, 13,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS MAIN CABIN DOOR HANDLE STICKS CAUSING DOOR TO BECOME HARD TO OPEN. LUBRICATED MAIN CABIN DOOR ROLLERS AND GUIDE POINTS AS REQUIRED. PERFORMED SEVERAL OPEN/CLOSE/LOCKING CYCLES. DOOR HANDLE OPERATES SMOOTHLY AND SECURELY IAW AMM 52-11-00. OPS CHECK GOOD.
